I have been taking Mepron and Zith for Babesia for the last 16 days (yes, I'm counting). I was on Zith previously, and have tolerated it well. I initially thought Mepron was a breeze, but at about the one week mark, I had GI distress (stomach cramps/diarrhea) for a couple of days.
Now, over two weeks in, I have daily nausea. It starts about an hour after my morning dose and then subsides just in time for me to take my evening dose.
Has anyone been able to get past this? What has worked for you? My LLMD would like me to be on this for several months (and add Bactrim to the mix for Bart). Does taking Mepron with fat help alleviate the nausea or is it simply a tool for better absorption? I am open to any ideas.
I had some slight upset stomach on Mepron, about
an hour after taking it. Nothing significant. It went away after 2 weeks.
When I had stomach issues with other antibiotics, my LLMD recommended ginger root. Might want to try that.